I’m titrating up on Lamictal and just reached 200 mg about two weeks ago. For about a week I’ve been having annoying but not terrible itching. I know about The Rash but there is absolutely no rash involved, no fever etc, just itching. One spot will itch and then it moves somewhere else. I don’t think it’s eczema or dry skin, it almost seems like a nerve thing. The itchiness feels UNDER the skin. The only thing I can compare it to is the same itch you get from taking something like Percocet. I have alerted my pdoc and she doesn’t think it’s related. I think it’s way too coincidental that it started when I went up on the medicine. Has anyone else experienced this and did it go away?
No responses have yet been posted. Add your response to this question.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Nov 2009 • 1 answer
Updated 7 May 2011 • 3 answers
Updated 29 Mar 2012 • 2 answers
Updated 19 Aug 2013 • 3 answers
Updated 24 Dec 2017 • 2 answers